# SDR CA040219004

- Difficulty date: December 31, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Raythn HAWKER800XP
- Engine: Garrtt TFE7315BR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TFE7315BR
- Part serial: P107530
- Condition: Misrigged
- Location: Lt & Rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND BOTH ENGINES HOOKED UP THE WRONG WAY.  INSPECTED AND CORRECTED IAW SB 26-3610.  ENGINE, TFE731-5BRS/N P107530 RFE-731-5BR  S/N P107531.  DUAL-HEAD ENGINE FIRE EXTINGUISHER HOOKED UP IN REVERSE AND COULD RESULT IN A FIRE EXTINGUISHER BOTTLE BEING DISCHARGED INTO THE WRONG ENGINE NACELLE.
